# SDR ASMF200411012

- Difficulty date: November 29, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 34,854 hours, 28,358 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 7912643570
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN RIGHT FLIGHT INTERIOR SPOILER.  HYDRAULIC PRESSURE LINE WAS DETECTED WITH DAMAGES AND WAS REPLACED IAW MM 27-62-02, TEST CORRECT.
